# SDR CALA2019090901519

- Difficulty date: September 9, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 67,027 hours, 24,063 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Condition: Faulty
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR REPORTED BY F/AS IN AFT GALLEY WHILE AT THE GATE PLACE ON MEL RIGHT FAN OPERATES NORMALLY - TOMC APPROVED PLACED ON MEL ACCOMPLISHED INSPECTION REF AMM TASK 05-51-26-800-801C1, FOUND LT RECIRCULATION FAN CKT BREAKER OPEN. RESET BREAKER BUT IT OPENED AGAIN WHEN FAN TURNED ON. REPLACED LT RECIRCULATION FAN REF AMM TASK 21-25-02 OP CHECKS GOOD ROTABLE PARTS CHANGE WAS INDICATED - TT # 1099331  SN OFF 3020 FAN, AIR, DISTR OFF 29-2125-9-0001 3020 ON 29-2125-9-0001 3414.
